| Model Number |
LifeVest WCD 4000 System |
| Medical Device Problem Code |
Structural Problem (2506)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/06/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A us distributor reported that a patient was receiving adjust belt messages.
Additional Manufacturer Narrative
Device evaluation of electrode belt has been completed.The reported problem (adjust belt messages) has been confirmed.Upon investigation the electrode belt failed an ecg fall-off test.This failure was due to broken wires on the ecg c and d cable.The root cause for the broken wires could not be positively identified.There were no adverse events associated with the damaged belt.